# SDR DL764020223

- Difficulty date: February 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 4,303 hours, 1,808 cycles
- Engine: Ge CF680C2*
- Engine time: 4,315 hours, 1,814 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 7929305
- Part serial: 9703014
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FOUND METAL IN OZONE CONVERTER.  METAL CONTAMINATION A RESULT FROM A FAILED/MELTED ENGINE PNEUMATIC PRECOOLER, 767-400 FLEET HISTORY.  REMOVED RT ENG RT CORE COWL.  REMOVED PRECOOLER.  INSTALLED PRECOOLER PER MM.  INSTALLED CORE COWL, LEAK CHECK GOOD.  ALSO REPLACED RIGHT ENGINE PRESSURE REGULATING VALVE.
